DSGMP > MATHS > JBI > FWN > RUG

Publications by Henk S. V. de Snoo

H.S.V. de Snoo and H. Woracek. Restriction and factorization for isometric and symmetric operators in almost Pontryagin spaces. Operator Theory Adv. Appl., 252:123–170, 2016.   bib
S. Hassi and H.S.V. de Snoo. Factorization, majorization, and domination for linear relations. In Anniversary Volume in Honour of Professor Sebestyén. Annales Univ. Sci. Budapest, pages 55–72, 2015.   bib
J. Behrndt, S. Hassi, H.S.V. de Snoo, and H.L. Wietsma. Antitonicity of the inverse for selfadjoint matrices,operators, and relations. Proc. Amer. Math. Soc., 142:2783–2796, 2014.   url
bib
A. Fleige, S. Hassi, H.S.V. de Snoo, and H. Winkler. Non-semibounded closed symmetric forms associatedwith a generalized Friedrichs extension. Proc. Roy. Soc. Edinburg, 144A:731–745, 2014.   url
bib
S. Hassi, H.S.V. de Snoo, and F.H. Szafraniec. Normal intermediate extensions of symmetric relations. Acta Math. Szeged, 80:195–232, 2014.   url
bib
H.S.V. de Snoo, H. Winkler, and M. Wojtylak. Global and local behavior of zeros of nonnegative type. J. Math. Anal. Appl., 414:273–284, 2014.   url
bib
J. Behrndt, S. Hassi, H.S.V de Snoo, H.L. Wietsma, and H. Winkler. Linear fractional transformations of Nevanlinna functionsassociated with a nonnegative operator. Complex Anal. Oper. Theory, 7:331–362, 2013.   bib
J. Behrndt, S. Hassi, H.S.V. de Snoo, and H.L. Wietsma. Limit properties of monotone matrix functions. Lin. Alg. Appl., 436:935–953, 2012.   bib
V.A. Derkach, S. Hassi, M.M. Malamud, and H.S.V. de Snoo. Boundary triplets and Weyl functions. Recent developments. In Hendrik S.V. de Snoo Seppo Hassi and Franciszek Hugon Szafraniec, eds., Operator Methods for Boundary Value Problems. Cambridge, Cambridge University Press, pages 161–220, 2012.   bib
V.A. Derkach, S. Hassi, and H.S.V. de Snoo. The truncated moment problem. Math. Nachr., 285:1741–1769, 2012.   bib
S. Hassi, A.J van der Schaft, H.S.V. de Snoo, and H. Zwart. Dirac structures and boundary relations. In Hendrik S.V. de Snoo Seppo Hassi and Franciszek Hugon Szafraniec, eds., Operator Methods for Boundary Value Problems. Cambridge, Cambridge University Press, pages 259–274, 2012.   bib
S. Hassi, H.S.V. de Snoo, and F.H. Szafraniec. Infinite-dimensional perturbations, maximally nondensely defined symmetric operators, and some matrix representations. Indag. Math., 23:1087–1117, 2012.   bib
S. Hassi, H.S.V. de Snoo, and F.H. Szafraniec (editors) (2012) Operator methods for boundary value problems. Cambridge University Press, 2012.   bib
S. Hassi, H.S.V. de Snoo, and F.H. Szafraniec. John Williams Calkin: a short biography. In Hendrik S.V. de Snoo Seppo Hassi and Franciszek Hugon Szafraniec, eds., Operator Methods for Boundary Value Problems. Cambridge, Cambridge University Press, pages 1–2, 2012.   bib
J.-Ph. Labrousse, A. Sandovici, H.S.V. de Snoo, and H. Winkler. Closed linear relations and their regular points. Operators and Matrices, 6:681–714, 2012.   bib
H.S.V. de Snoo and H. Woracek. Sums, couplings, and completions of almost Pontryagin spaces. Lin. Alg. Appl., 437:559–580, 2012.   bib
J. Behrndt, V.A. Derkach, S. Hassi, and H.S.V. de Snoo. A realization theorem for generalized Nevanlinna pairs. Operators and Matrices, 5:679–706, 2011.   bib
J. Behrndt, S. Hassi, H.S.V. de Snoo, and H.L. Wietsma. Square-integrable solutions and Weyl functionsfor singular canonical systems. Math. Nachr. (Editor’s choice), 11:1334 1384, 2011.   bib
J. Behrndt, S. Hassi, H.S.V. de Snoo, H.L. Wietsma, and H. Winkler. Linear fractional transformations of Stieltjes functions. Proc. Applied Math. Mech., 11:887–888, 2011.   bib
H.S.V. de Snoo, H. Winkler, and M. Wojtylak. Zeros of nonpositive type of generalized Nevanlinna functions with one negative square. J. Math. Anal. Appl., 382:399–417, 2011.   bib
J. Behrndt, S. Hassi, H.S.V. de Snoo, and R. Wietsma. Monotone convergence theorems for semibounded operators and forms with applications. Proc. Royal Soc. Edinburgh, Sec. A, 140(5):927–951, 2010.   url
bib
A. Fleige, S. Hassi, H.S.V. de Snoo, and H. Winkler. Sesquilinear forms corresponding to a non-semibounded Sturm-Liouville operator. Proc. Royal Soc. Edinburgh., 140A:291–318, 2010.   bib
J.-Ph. Labrousse, A. Sandovici, H.S.V. de Snoo, and H. Winkler. The Kato decomposition of quasi-Fredholm relations. Operators and Matrices, 4:1–51, 2010.   bib
Yu.M. Arlinskiĭ, S. Hassi, and H. S. V. de Snoo. Passive systems with a normal main operator and quasi-selfadjoint systems. Complex Anal. Oper. Theory, 3(1):19–56, 2009.   url
bib
J. Behrndt, S. Hassi, and H.S.V. de Snoo. Boundary relations, unitary colligations, and functional models. Complex Anal. Oper. Theory, 3(1):57–98, 2009.   url
bib
J. Behrndt and H.S.V. de Snoo. On Kreĭ n’s formula. J. Math. Anal. Appl., 351(2):567–578, 2009.   url
bib
V. A. Derkach, S. Hassi, M.M. Malamud, and H.S.V. de Snoo. Boundary relations and generalized resolvents of symmetric operators. Russ. J. Math. Phys., 16(1):17–60, 2009.   url
bib
S. Hassi, Z. Sebestyén, and H.S.V. de Snoo. Lebesgue type decompositions for nonnegative forms. J. Funct. Anal., 257(12):3858–3894, 2009.   url
bib
S. Hassi, Z. Sebestyén, and H.S.V. de Snoo. Domain and range descriptions for adjoint relations, and parallel sums and differences of forms. Oper. Theory Adv. Appl., 198:211–227, 2009.   bib
S. Hassi, H.S.V. de Snoo, and F.H. Szafraniec. Componentwise and canonical decompositions of linear relations. Dissertationes Math., 465:1–59, 2009.   url
bib
A. Sandovici and H.S.V. de Snoo. An index formula for the product of linear relations. Linear Algebra Appl., 431(11):2160–2171, 2009.   url
bib
J. Behrndt, S. Hassi, and H.S.V. de Snoo. Functional models for Nevanlinna families. Opuscula Mathematica, 28:233–245, 2008.   bib
S. Hassi, A. Sandovici, H.S.V. de Snoo, and H. Winkler. One-dimensional perturbations, asymptotic expansions, and spectral gaps. Oper. Theory Adv. Appl., 188:149–173, 2008.   bib
Yu.M. Arlinski{\i}, S Hassi, and H.S.V. de Snoo. Parametrization of contractive block operator matrices and passive discrete systems. Complex Analysis Operator Theory, 1:211–233, 2007.   bib
S. Belyi, S. Hassi, H.S.V. de Snoo, and E.R. Tsekanovski{\i}. A general realization problem for matrix-valued Herglotz-Nevanlinna functions. Lin Alg. Appl., 419:331–358, 2007.   bib
V.A. Derkach, S. Hassi, and H.S.V. De Snoo. Asymptotic expansions of generalized Nevanlinna functions and their spectral properties. In Oper. Theory Adv. Appl., vol. 175. Pages 51–88, 2007.   bib
S. Hassi, A. Sandovici, H.S.V. De Snoo, and H. Winkler. A general factorization approach to the extension theory of nonnegative operators and relations. J. Operator Theory, 58:351–386, 2007.   bib
S. Hassi, A. Sandovici, H.S.V. De Snoo, and H. Winkler. Extremal extensions for the sum of nonnegative selfadjoint relations. Proc. Amer. Math. Soc., 135:3193–3204, 2007.   bib
S. Hassi, Z. Sebesty{\’}en, H.S.V. De Snoo, and F.H. Szafraniec. A canonical decomposition for linear operators and linear relations. Acta Math. Hungar., 115:281–307, 2007.   bib
S. Hassi, H.S.V. de Snoo, A.E. Sterk, and H. Winkler. Finite-dimensional graph perturbations of selfadjoint Sturm-Liouville problems., 2007.   bib
S. Hassi, H.S.V. De Snoo, and H. Winkler. On exceptional extensions close to the generalized Friedrichs extension of symmetric operators. In Oper. Theory Adv. Appl., vol. 175. Pages 111–120, 2007.   bib
A. Sandovici, H.S.V. De Snoo, and H. Winkler. Ascent, descent, nullity, and defect for linear relations in linear spaces. Lin. Alg. Appl., 423:456–497, 2007.   bib
Yu. M. Arlinski{\u{i}}, S. Hassi, and H.S.V. de Snoo. $Q$-functions of quasi-selfadjoint contractions., 2006.   bib
V.A. Derkach, S. Hassi, and H.S.V. de Snoo. A factorization model for the generalized Friedrichs extensions in a Pontryagin space., 2006.   bib
V.A. Derkach, S. Hassi, M.M. Malamud, and H.S.V. de Snoo. Boundary relations and their Weyl families. Trans. Amer. Math. Soc., 358:5351–5400, 2006.   bib
A. Fleige, S. Hassi, H.S.V. de Snoo, and H. Winkler. Generalized Friedrichs extensions associated with interface conditions for Sturm-Liouville operators., 2006.   bib
S. Hassi, H.S.V. de Snoo, A.E. Sterk, and H. Winkler. Non-standard boundary conditions for a class of Sturm-Liouville problems. Revue Roumaine de Mathematiques Pures et Appliquees, 51:641–653, 2006.   bib
S. Hassi, M. Möller, and H.S.V. de Snoo. A class of Nevanlinna functions associated with Sturm-Liouville operators. Proc. Amer. Math. Soc., 134:2885–2893, 2006.   bib
S. Hassi, A. Sandovici, H.S.V. de Snoo, and H. Winkler. Form sums of nonnegative selfadjoint operators. Acta Math. Hungar., 111:81–105, 2006.   bib
J.-Ph. Labrousse, A. Sandovici, H.S.V. de Snoo, and H. Winkler. Quasi-Fredholm relations in Hilber spaces Universitatea din Bacau Studii si Cercetari Stiintifice. In Ser. Mat., Vol 16. Pages 93–106, 2006.   bib
Yu.M. Arlinskiĭ , S. Hassi, and H.S.V. de Snoo. $Q$-functions of Hermitian contractions of Kre\u\in-Ovcharenko type. Integral Equations Operator Theory, 35:153–189, 2005.   bib
S. Hassi, Z. Sebestyén, and H.S.V. de Snoo. On the nonnegativity of operator products. Acta Math. Hungar., 109(4):1–15, 2005.   bib
A. Sandovici, H.S.V. de Snoo, and H. Winkler. The structure of linear relations in Euclidean spaces. Lin. Alg. Appl., 397:141–169, 2005.   bib
H.S.V. De Snoo and H. Winkler. Two-dimensional trace-normed canonical system of differential equations and selfadjoint interface conditions. Integral Equations Operator Theory, 51:73–108, 2005.   bib
H.S.V. De Snoo and H. Winkler. Canonical systems of differential equations with selfadjoint interface conditions on graphs. Proc. Roy. Soc. Edinburgh, 135A:297–315, 2005.   bib
V.A. Derkach, S. Hassi, M.M. Malamud, and H.S.V. de Snoo. Boundary relations and orthogonal coupling of symmetric operators. In Proc. Algorithmic Information Theory Conference. Pages 41–56, 2005.   bib
S. Hassi, A. Sandovici, H.S.V. de Snoo, and H. Winkler. Extremal extensions of nonnegative linear relations. In Proc. Algorithmic Information Theory Conf. Pages 57–66, 2005.   bib
A. Sandovici, H.S.V. de Snoo, and H. Winkler. Ascent, descent, nullity, and defect for linear relations. In Proc. Algorithmic Information Theory Conf. Pages 177–184, 2005.   bib
V.A. Derkach, S. Hassi, M.M. Malamud, and H.S.V.. De Snoo. Boundary relations and Weyl families. Rus. Doklady Acad. Sci., 399:151156, 2004.   bib
S. Hassi, M.M. Malamud, and H.S.V.. De Snoo. On Kre\u\in’s extension theory of nonnegative operators. Math. Nachr., 274/275:4073, 2004.   bib
S. Hassi, H.S.V. De Snoo, and E.R.. Tsekanovski\u{\i}. The realization problem for Herglotz-Nevanlinna functions. Unsolved problems in mathematical systems and control theory, 2004.   bib
S. Hassi, M. Möller, and H.S.V. De Snoo. Singular Sturm-Liouville equations whose coefficients depend rationally on the eigenvalue parameter. J. Math. Anal. Appl., 295:258275, 2004.   bib
V.A. Derkach, S. Hassi, and H.S.V. De Snoo. Singular perturbations as range perturbations in a Pontryagin space. In Oper. Theory: Adv. Appl., volume 154. Pages 51–68, 2004.   bib